# SDR YENA201808120609

- Difficulty date: August 12, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 63,119 hours, 22,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN  FLOOR LT AFT SHEAR WEB ANGLE FITTING AT FR69+17 LOWER SURFACE CORROSION. REMOVED & REPLACED SHEAR WEB ANGLE FITTING AT LT FR 69 IAW SRM 51-72-11 PARA C.
